# SDR FDEA201202120557

- Difficulty date: February 12, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Te Flap Hinge
- Component: Hinge, Doug
- Component part number: ARC050311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE FLAP OTBD HINGE, OTBD ACTUATOR HOLE FOUND CORROSION.   REWORKED IAW EA 1-5750-76015A.  BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-76015A .  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.  EXISTING HOLE DIA 1.222" FINAL HOLE DIA 1.220".
